Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (378 KB) | Metadata | Table of Contents | RSMUP summary
Volume 130, 2013, pp. 169–202
DOI: 10.4171/RSMUP/130-6

Published online: 2013-12-30

Hölder Continuity for Sub-Elliptic Systems Under the Sub-Quadratic Controllable Growth in Carnot Groups

Jialin Wang[1], Dongni Liao[2] and Zefeng Yu[3]

(1) Gannan Normal University, Ganzhou, Jiangxi, China
(2) Gannan Normal University, Ganzhou, Jiangxi, China
(3) Gannan Normal University, Ganzhou, Jiangxi, China

This paper is devoted to optimal partial regularity of weak solutions to nonlinear sub-elliptic systems for the case $1

Keywords: Carnot group; Nonlinear sub-elliptic system; Sub-quadratic controllable growth condition; Optimal partial regularity; $mathcal A$-harmonic approximation technique

Wang Jialin, Liao Dongni, Yu Zefeng: Hölder Continuity for Sub-Elliptic Systems Under the Sub-Quadratic Controllable Growth in Carnot Groups. Rend. Sem. Mat. Univ. Padova 130 (2013), 169-202. doi: 10.4171/RSMUP/130-6